MathSciNet Relay Station
MathSciNet bibliographic data
MR1826411 11G18 (11F11 11G05 11G40 11G50)
Zhang, Shouwu Heights of Heegner points on Shimura curves. Ann. of Math. (2) 153 (2001), no. 1, 27–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement